Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

What can I do as a treatment to get ALT to the normal level ?

Hey doctor, I made the blood test 2 times. the 1st one I had ALT enzyme with 67 level high, 2nd time I hade 113 ALT level. All other enzymes and proteins are in the normal levels. I m 21 years old. what can i do as a treatment to get ALT to the normal level ? what causes to the ALT to get high to 113 ? thank you
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  823
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
dear thanks for choosing health care magic.See any small disturbance in liver can raise this enzyme and also there vide variety of conditions in which this can be elevated.Testing after heavy fatty meal,after alcohol etc.can lead to high levels.Visit your doctor for examination and to know the reason for this in your case.Some viral fever or malaria can also elevate do not worry when everything else is normal.visit your doctor.
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor